# SDR UALA2009012900313

- Difficulty date: January 28, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 62,648 hours, 20,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 60B00179100
- Condition: Worn
- Location: Door Guide Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 LT GUIDE ARM BEARING WORN.  CAUSING DOOR DIFFICULT TO CLOSE.  REPLACED DOOR 4L GUIDE ARM BEARING.  ACCOMPLISHED DOOR RIG CHECK.  DOOR OPERATION NORMAL.
